Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is going on?

Posted by Spriggy on March 25, 2005, at 12:09:55

In reply to Re: What is going on? Maxime, posted by Larry Hoover on March 25, 2005, at 10:42:09

Sometimes benzo's seem to give me headaches, maybe the combo is causing it in you.

You are BP 2 and you don't have any anxiety. See, my doctor just told me that I am bp 2 and he stated the reason for that diagnosis was BECAUSE I had mostly anxiety over depression.

I'm beginning to think my doctor is clueless.

I hope you feel better today maxime!! Maybe try a little caffeine to see if that helps the headache.

(((HUGS)))


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:475253
URL: http://www.dr-bob.org/babble/20050322/msgs/475402.html